On the rate of convergence of the St. Petersburg game

László Györfi, Péter Kevei

Research output: Contribution to journalArticle

6 Citations (Scopus)


We investigate the repeated and sequential portfolio St. Petersburg games. For the repeated St. Petersburg game, we show an upper bound on the tail distribution, which implies a strong law for a truncation. Moreover, we consider the problem of limit distribution. For the sequential portfolio St. Petersburg game, we obtain tight asymptotic results for the growth rate of the game.

Original languageEnglish
Pages (from-to)13-37
Number of pages25
JournalPeriodica Mathematica Hungarica
Issue number1
Publication statusPublished - Feb 22 2011



  • St. Petersburg games
  • almost sure properties
  • limit distribution
  • portfolio games
  • truncation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this